# SDR CA190315012

- Difficulty date: March 7, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Dhav DHC8311
- Aircraft time: 63,444 hours
- System (JASC): 2720 · Rudder Control System
- Part: Regulator
- Part number: 2379003001
- Condition: Failed
- Location: Rudder
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF RUDDER PRESS AND RUDDER FULL PRESS CAUTION LIGHTS ILLUMINATED. AIRCRAFT DIVERTED. ON APPROACH WHEN FLAPS WERE EXTENDED THE CAUTION LIGHTS WENT OUT. MAINTENANCE REPLACED THE RUDDER PRESSURE REGULATOR PN 237900-3001, SN 0327 AND THE RUDDER PUSH OFF SWITCH 99-223-6H1-8679. AIRCRAFT RETURNED TO SERVICE.
